I have only been taking klonipin for a month now at 1mg 3x a day, it isn't working anymore? my genral fear of my perticular axciety is gone due to this drug but I still have these panic attacks that make my legs so stiff that I can't move or they won't stop moving on there own, I get a tingling all over them and a pounding heartbeat that scares me. Should I ask my docter toup my dose or ask for another medication? But the thing is the Klonipin is working but only for my intense fear I would alaberate but I don't want to be judged. All iformation and experance hopefully some with simaler situations will resd this and know what I shold do. Thanks everyone for taking the time to read and help me. Thank you!!!
You will NOT be judged on this site, of that I'm quite sure, so please feel welcomed and comfortable here!!
Your klonopin may need an adjustment, or you may want to try different meds in the same family, benzodiazapines. Klon did not work for my panic attacks at all, yet Xanax does.
Everyone is so different, so what works for me may not work for you coastmouse.
Talk to your doc about your problem and hopefully he/she will be understanding and either up your dose OR change you to a different med.
(I must put this disclaimer here, these meds are addictive, yet you probably know that! In this gurl's opinion, they are addictive because they WORK!!)
You will recieve other and varied opinions on this subject, but you won't be judged.
Wishing you all the best,
Like my dear friend Sweet Lemon told you..You will not be judged on this site. Welcome, and we are glad to have you. I take the same amount of Klonopin that you are on right now. She was very right. What works for one person doesn't work for everyone. Go back to your doctor and just be honest. There are other benzo's that might work a lot better for you. I just come right out and tell my doctor how it is. This girl don't want to feel bad and go through those anxiety attacks if I don't have to. So I just lay it on the line. I tell him I can't deal with it. And he listens, and we come up with something that works. Hopefully your doctor will listen too, and you can do some switching around or something that will help you feel better. I hate anxiety. It's miserable. I feel for you. I hope you feel better real soon. Hang in there, and we're here to help..not judge. Best wishes. Ruth
We are all here to help and not judge, I also have panic attacks and I am taking .25 mg of klonopin 2 times a day. Although it is working for me ,I have found that when i become depressed my aniexty levels increase so in addition to my klonopin I take an antidepressant. Not sure if you can relate to this but you may want to talk to your doctor openly about your feelings. I didn't even know I was depressed until the doctor and I figured it out together so adding the antidepressant along with my aniexty meds helped me a great deal. I can only share my experience in dealing with my aniexty. I did try xanex before taking the klonopin but because my aniexty was so bad I need a longer lasting pill that stayed in my system.
Increasing your klonopin is not the worst thing in the world if it put your mind at ease then it the right med for you. I was so scared about becoming addictive to this meds and now after taking it I could careless if I am on it the rest of my life as it not an additiction it is needed to help me. I also do other things to get control of my aniexty like exercising daily , journaling and meditation. If you ever need to talk privately I am here . I will friend u now
Good luck and remember your are not alone.
It sounds like your panic attacks, I am on the same amount of clonazepam but instead of going up I got put on Alprazolam Intensol. These work really fast and are a great med that you do not have to take everyday. They dissolve in your mouth and go right into the blood stream. .They helped me with panic attacks and agoraphobia!!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Jul 2011 • 4 answers
Posted 31 Jul 2013 • 4 answers
Posted 22 Aug 2013 • 6 answers
Posted 23 Aug 2013 • 2 answers
Posted 28 Aug 2015 • 2 answers